# SDR CALA2020032000643

- Difficulty date: March 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 109,430 hours, 16,944 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: D4283P
- Condition: Broken
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PER CREW: MINIMUM MANEUVERING SPEED BAR ON CAPT AND FO EHSI''S FLUCTUATES DURING FLT FROM 0 TO 300KTS. SWITCHING TO ALT CADC HAD NO EFFECT. DEBRIEFED CREW, FUEL AT 62800. NOT OVERWEIGHT LANDING. FLIGHT CREW TRIED ALT EFI,ADC  WITH NO CHANGE IN DISPLAYS,FLUCTUATIONS WERE INDEPENDENT FROM THE OTHER,NO STATUS MESSAGES DISPLAYED,ALTERNATE INSTRUMENTS DISPLAYED NORMAL REVIEW EC/RA 3422-01040 FOR POSSIBLE TROUBLESHOOTING PROCEDURES REFERENCE AMM 27-32-00-715-004-003 REMOVED AND REPLACED BOTH LH AND RH STALL WARNING PRINTED CIRCUIT CARDS REFERENCE IPC 27-32-01-01 ITEM 010T.  REFERENCE AMM 27-32-00-715-004-003 OPERATIONAL TEST OF STALL WARNING SYSTEM TEST FAILED STEP 12 CAPTS DATA SOURCE IN ALT POSITION, SUBSTEPS A AND B. SUBSTEP C CIRCUIT, PRINTE  OFF 99-2732-9-9001 2438 ON 75-2730-9-9001 3920 OK. REQUIRE
